Remote Access Conformal Geometry and Dynamics
Green Open Access

Conformal Geometry and Dynamics

ISSN 1088-4173

Contents of Volume 18

All articles in this issue are freely accessible.

Totally disconnected Julia set for different classes of meromorphic functions
P. Domínguez, A. Hernández and G. Sienra.
Conform. Geom. Dyn. 18 (2014), 1-7
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3157720
On behavior of pairs of Teichmüller geodesic rays
Masanori Amano.
Conform. Geom. Dyn. 18 (2014), 8-30
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3162997
Conformal fractals for normal subgroups of free groups
Johannes Jaerisch.
Conform. Geom. Dyn. 18 (2014), 31-55
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3175016
Limit functions of discrete dynamical systems
H.-P. Beise, T. Meyrath and J. Müller.
Conform. Geom. Dyn. 18 (2014), 56-64
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3187620
Intrinsic circle domains
Edward Crane.
Conform. Geom. Dyn. 18 (2014), 65-84
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3199397
Julia sets on $\mathbb{R}\mathbb{P}^{2}$ and dianalytic dynamics
Sue Goodman and Jane Hawkins.
Conform. Geom. Dyn. 18 (2014), 85-109
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3200664
Bi-Lipschitz embedding of projective metrics
Leonid V. Kovalev.
Conform. Geom. Dyn. 18 (2014), 110-118
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3215428
On the lack of density of Lipschitz mappings in Sobolev spaces with Heisenberg target
Noel DeJarnette, Piotr Hajłasz, Anton Lukyanenko and Jeremy T. Tyson.
Conform. Geom. Dyn. 18 (2014), 119-156
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3226622
The asymptotic behavior of Jenkins-Strebel rays
Masanori Amano.
Conform. Geom. Dyn. 18 (2014), 157-170
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3255426
Classification of subdivision rules for geometric groups of low dimension
Brian Rushton.
Conform. Geom. Dyn. 18 (2014), 171-191
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3266238
Dynamics of hyperbolic iwips
Caglar Uyanik.
Conform. Geom. Dyn. 18 (2014), 192-216
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3273532
Equidistribution of rational functions having a superattracting periodic point towards the activity current and the bifurcation current
Yûsuke Okuyama.
Conform. Geom. Dyn. 18 (2014), 217-228
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3276585
Mappings of finite distortion from generalized manifolds
Ville Kirsilä.
Conform. Geom. Dyn. 18 (2014), 229-262
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3278159
American Mathematical Society